# SDR ASAA2021062235151

- Difficulty date: June 22, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,878 hours, 15,268 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC #2 WENT MOMENTARILY INOP IN CRUISE FOR ABOUT 10 SECONDS. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 807. FMCS BITE TESTED GOOD W/O FAULTS.
